Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 327, NWS Atlanta, GA

August 6, 20154 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 6, 2015, 4:49 PM EDT for 4 counties in Georgia. It was in force for 41 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 6, 2015, 4:49 PM EDT (20:49 UTC)
Expired
Aug 6, 2015, 5:30 PM EDT
In force
41 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Baldwin County, GA, Jones County, GA, Twiggs County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 39 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 6, 4:55 PM EDTTSTM WND DMGGordon, GA911 CALL CENTER RECEIVED REPORT OF AT LEAST 1 TREE DOWN ON ZOLLIE LAVENDER ROAD...PAPERMILL ROAD...HWY 112...HWY 57...RILEY ROAD...ALLEN STREET...CHURCH STREET...AND ASBELL ROAD.
Aug 6, 5:05 PM EDTTSTM WND DMGCoopers, GAEMERGENCY MANAGER REPORTED SEVERAL TREES AND POWERLINES DOWN ACROSS COOPERS AND PANCRAS ACROSS THE SOUTHERN PORTION OF BALDWIN COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 6, 3:20 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.8 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 305 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
305 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
761 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

301 
WUUS52 KFFC 062049
SVRFFC
GAC009-169-289-319-062130-
/O.NEW.KFFC.SV.W.0327.150806T2049Z-150806T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
449 PM EDT THU AUG 6 2015

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN TWIGGS COUNTY IN CENTRAL GEORGIA...
  SOUTHEASTERN JONES COUNTY IN CENTRAL GEORGIA...
  BALDWIN COUNTY IN CENTRAL GEORGIA...
  WILKINSON COUNTY IN CENTRAL GEORGIA...

* UNTIL 530 PM EDT

* AT 447 PM EDT...A LINE OF SEVERE THUNDERSTORMS WERE LOCATED FROM 
  GRAY THROUGH GORDON TO JEFFERSONVILLE...MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MILLEDGEVILLE...GRAY...IRWINTON...GORDON...IVEY...MCINTYRE...
  TOOMSBORO...DANVILLE...ALLENTOWN...MIDWAY-HARDWICK...COOPERS...
  SCOTTSBORO...JAMES...HARDWICK...HADDOCK...MOUNTAIN SPRINGS...
  ALLENWOOD...GREENBERRY CROSSROADS...UNDERWOOD AND BROWNS CROSSING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3271 8296 3258 8323 3304 8356 3316 8314
      3315 8311 3313 8310 3313 8311 3308 8312
      3305 8310 3306 8307 3300 8305 3298 8305
      3297 8307 3295 8307 3286 8303 3285 8299
      3273 8295
TIME...MOT...LOC 2047Z 254DEG 27KT 3282 8343 

HAIL...1.00IN
WIND...60MPH
 
$$
16

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 3:51 PM EDT, 58 minutes earlier.

Area forecast discussion, Aug 6, 3:51 PM EDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
351 PM EDT THU AUG 6 2015

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
LARGE AREA OF PRECIPITATION AND EMBEDDED CONVECTION ASSOCIATED WITH
THE MAIN SHORT WAVE APPROACHING OUT OF THE TENNESSEE VALLEY AT THIS
TIME. MORE SCATTERED CONVECTION ASSOCIATED WITH GOOD DIURNAL HEATING
HAS ALSO BEEN DEVELOPING ACROSS CENTRAL AND EASTERN PORTIONS OF THE
FORECAST AREA. STILL SOME POTENTIAL FOR DAMAGING WIND GUSTS WITH
THESE BOTH OF THESE AREA OF STORMS. INSTABILITY HAS REMAINED A BIT
LIMITED IS ASSOCIATION WITH THE CONVECTION TIED TO THE SHORT WAVE...
BUT MODERATE TO STRONG DYNAMICS KEEPS THE SEVERE THREAT IN PLACE.
NOT A LOT OF CHANGES TO THE PREVIOUS FORECAST TRENDS WITH THIS
CYCLE...HIGH POPS THIS AFTERNOON AND EVENING AS THE BETTER FORCING
PASSES WITH THE SHORT WAVE...DIMINISHING BEHIND THE WAVE INTO
FRIDAY.

.LONG TERM /SATURDAY THROUGH THURSDAY/...
NO MAJOR CHANGES MADE TO THE EXTENDED FORECAST. LONGWAVE TROUGH
IS SITUATED ACROSS THE EASTERN SEABOARD AT THE BEGINNING OF THE
LONG TERM PORTION OF THE FORECAST. THE CWFA IS EXPECTED TO REMAIN
IN NW FLOW THROUGH MOST OF THE WEEKEND...WITH THE UPPER RIDGE
BUILDING BACK EASTWARD FOR THE FIRST PART OF THE WEEK. BY THE MID
TO LATTER PART OF THE WEEK...A DEEP TROUGH BEGINS TO DIG ACROSS
THE EASTERN QUARTER OF THE COUNTRY WITH AN UPPER LOW ACROSS THE
CENTRAL GREAT LAKES.

AT THE SURFACE...COLD FRONT SHOULD BE SOUTH OF THE CWFA BY FRIDAY
NIGHT. THE FRONT SHOULD REMAIN STATIONARY THROUGH EARLY SATURDAY
BEFORE DISSIPATING. POPS ARE EXPECTED TO BE PRETTY LOW THROUGH THE
WEEKEND...WITH LOW END SCT/ISOLD MAINLY ACROSS THE MTNS AND IN THE
SOUTH. PRECIP CHANCES WILL BEGIN TO INCREASE MONDAY AS ANOTHER FRONT
BEGINS TO APPROACH THE CWFA. THE FRONT IS CURRENTLY PROGGED TO MOVE
THROUGH TUESDAY INTO WEDNESDAY. THE FRONT SHOULD SETTLED TO THE
SOUTH OF THE CWFA BY THURSDAY...WITH HIGH PRESSURE BUILDING IN FROM
THE NORTH.

NLISTEMAA/01

&&

.AVIATION...
18Z UPDATE...

MAINLY VFR CONDITIONS EXPECTED OUTSIDE OF CONVECTION THROUGH 06Z.
MVFR OR LOWER CEILINGS AND VISIBILITIES DEVELOPING BETWEEN 06Z AND
09Z...CONTINUING THROUGH AT LEAST 14Z. ISOLATED TO SCATTERED
CONVECTION CURRENTLY WILL BECOME MORE WIDESPREAD THROUGH 04Z...THEN
DECREASE IN COVERAGE AFTER 06Z. SHOULD STILL SEE SOME ISOLATED TO
SCATTERED SHOWERS AND A FEW THUNDERSTORMS AFTER 06Z. WINDS WILL
REMAIN SOUTHWEST TO NORTHWEST THROUGH THIS FORECAST PERIOD. WIND
SPEEDS 7-10KT..WITH GUSTS 14-20KT THROUGH 02Z. WIND SPEEDS WILL
INCREASE TO 08-12KT AFTER 14Z. WIND GUSTS 25KT OR HIGHER POSSIBLE IN
THE VICINITY OF CONVECTION.

//ATL CONFIDENCE...18Z UPDATE...

MEDIUM.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          72  90  71  92 /  70  30  10  20
ATLANTA         72  87  72  91 /  70  30  10  10
BLAIRSVILLE     70  82  66  86 /  70  20  10  20
CARTERSVILLE    72  87  68  91 /  70  20  10  10
COLUMBUS        74  92  73  94 /  60  40  20  20
GAINESVILLE     72  86  71  90 /  70  30  10  20
MACON           74  91  72  95 /  60  40  20  20
ROME            72  88  68  92 /  70  20  10  10
PEACHTREE CITY  72  88  69  92 /  70  30  10  10
VIDALIA         74  90  74  95 /  60  50  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 10 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BIBB...BLECKLEY...
BUTTS...CHATTAHOOCHEE...CLARKE...CRAWFORD...CRISP...DODGE...
DOOLY...EMANUEL...GLASCOCK...GREENE...HANCOCK...HENRY...
HOUSTON...JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...
LAMAR...LAURENS...MACON...MADISON...MARION...MONROE...
MONTGOMERY...MORGAN...MUSCOGEE...NEWTON...OCONEE...OGLETHORPE...
PEACH...PIKE...PULASKI...PUTNAM...ROCKDALE...SCHLEY...SPALDING...
STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR...
TOOMBS...TREUTLEN...TWIGGS...UPSON...WALTON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKES...WILKINSON.

&&

SHORT TERM...
AVIATION...
Hazardous weather outlook, Aug 6, 5:18 AM EDT, 11 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
518 AM EDT THU AUG 6 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-071200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
518 AM EDT THU AUG 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

A STRONG UPPER LEVEL DISTURBANCE FOR THIS TIME OF YEAR WILL HELP
SPARK SCATTERED TO NUMEROUS THUNDERSTORMS TODAY. SCATTERED SEVERE
THUNDERSTORMS ARE POSSIBLE MAINLY ALONG AND NORTH OF A LINE FROM
COLUMBUS TO NEAR DUBLIN. SOUTH OF THIS LINE...ISOLATED SEVERE
THUNDERSTORMS ARE POSSIBLE. ANY SEVERE THUNDERSTORM THAT DEVELOPS
WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND LOCALLY HEAVY
RAINFALL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

ALTHOUGH RAIN CHANCES WILL DECREASE THROUGH THE WEEKEND...ENOUGH
MOISTURE AND FUEL FOR STORMS WILL EXIST TO ALLOW FOR ADDITIONAL
ACTIVITY DURING AFTERNOON AND EVENING EACH DAY. ISOLATED STRONG
STORMS ARE POSSIBLE WITH GUSTY WINDS...FREQUENT LIGHTNING...AND
HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BECOME NECESSARY LATER TODAY. IN THE
MEANTIME...SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE
WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Aug 6, 4:31 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
431 PM EDT THU AUG 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0357 PM     TSTM WND DMG     DANIELSVILLE            34.12N  83.22W
08/06/2015                   MADISON            GA   911 CALL CENTER

            AT LEAST 5 TREES WERE DOWNED IN AND NEAR DANIELSVILLE
            INCLUDING ON FRIENDSHIP CHURCH RD AND ON HIGHWAY 29.

&&

EVENT NUMBER FFC1500592

RWILLIS
Special weather statement, Aug 6, 4:32 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
432 PM EDT THU AUG 6 2015

GAZ085-062100-
JOHNSON GA-
432 PM EDT THU AUG 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON COUNTY UNTIL 500 PM
EDT...

AT 431 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WRIGHTSVILLE...MOVING EAST AT 20 MPH.

  HAZARD...WINDS UP TO 40 MPH AND FREQUENT LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WRIGHTSVILLE...KITE...SPANN...MEEKS...NEW HOME AND DONOVAN.

LAT...LON 3272 8245 3269 8250 3266 8249 3264 8249
      3264 8251 3262 8252 3258 8259 3257 8259
      3257 8267 3261 8267 3264 8275 3276 8277
      3282 8252 3275 8244
TIME...MOT...LOC 2031Z 254DEG 16KT 3267 8266

16
Special weather statement, Aug 6, 4:37 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
437 PM EDT THU AUG 6 2015

GAZ051-061-062-062115-
TALIAFERRO GA-HANCOCK GA-WARREN GA-
437 PM EDT THU AUG 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TALIAFERRO...
NORTHEASTERN HANCOCK AND WARREN COUNTIES UNTIL 515 PM EDT...

AT 437 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM NEAR CRAWFORDVILLE TO 7
MILES WEST OF SPARTA...AND MOVING EAST AT 40 MPH.

  HAZARD...WINDS 40 TO 50 MPH AND FREQUENT LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
WARRENTON...SPARTA...NORWOOD...SHARON...CAMAK...SPRINGFIELD...
POWELTON...CULVERTON...JEWELL...BARNETT...MAYFIELD...MESENA...BEALL
SPRINGS...SHOALS AND CADLEY.

LAT...LON 3327 8269 3327 8270 3326 8274 3326 8275
      3324 8275 3324 8278 3321 8282 3323 8313
      3355 8284 3358 8264 3346 8259 3342 8256
      3340 8255
TIME...MOT...LOC 2037Z 262DEG 33KT 3352 8285 3325 8310
Special weather statement, Aug 6, 4:42 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
442 PM EDT THU AUG 6 2015

GAZ076-062100-
JEFFERSON GA-
442 PM EDT THU AUG 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JEFFERSON COUNTY
UNTIL 500 PM EDT...

AT 441 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM 6 MILES SOUTHEAST OF
WRENS TO NEAR WADLEY...AND MOVING SOUTHEAST AT 20 MPH.

  HAZARD...WINDS 40 TO 50 MPH AND FREQUENT LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LOUISVILLE...WADLEY AND MOXLEY.

LAT...LON 3307 8229 3293 8227 3284 8231 3284 8233
      3282 8237 3285 8241 3318 8235 3317 8226
TIME...MOT...LOC 2041Z 299DEG 19KT 3313 8232 3288 8236
Local storm report, Aug 6, 4:44 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
444 PM EDT THU AUG 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     TSTM WND DMG     MOLENA MOBILE HOME PARK 32.64N  83.69W
08/06/2015                   HOUSTON            GA   AMATEUR RADIO

            HAM OPERATOR REPORTED MEASURED WIND GUST TO 55 MPH.
            DAMAGE TO RADIO TOWER AND LIMBS DOWN ON SEVERAL TREES.

&&

EVENT NUMBER FFC1500593

DD
Local storm report, Aug 6, 4:45 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
445 PM EDT THU AUG 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     TSTM WND DMG     TIGNALL                 33.87N  82.74W
08/06/2015                   WILKES             GA   911 CALL CENTER

            SEVERAL TREES WERE BLOWN DOWN IN AND AROUND TIGNALL
            INCLUDING ON PECAN GROVE RD...INDEPENDENCE RD...AND EUEL
            SAGGUS RD.

&&

EVENT NUMBER FFC1500594

RWILLIS

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 10:07 PM EDTSpecial Weather StatementFFCGwinnett23 min
Aug 6, 6:51 AM EDTSpecial Weather StatementFFCCatoosa, Chattooga, Dade, Walker24 min
Aug 6, 7:50 AM EDTSpecial Weather StatementFFCCatoosa, Chattooga, Dade, Floyd, Gordon, Murray and 2 more25 min
Aug 6, 8:55 AM EDTSpecial Weather StatementFFCTowns35 min
Aug 6, 1:43 PM EDTSpecial Weather StatementFFCBibb32 min
Aug 6, 1:52 PM EDTSpecial Weather StatementFFCStewart, Webster38 min
Aug 6, 1:59 PM EDTSpecial Weather StatementFFCChattahoochee, Marion31 min
Aug 6, 2:07 PM EDTSpecial Weather StatementFFCMuscogee23 min
Aug 6, 2:15 PM EDTSpecial Weather StatementFFCTroup30 min
Aug 6, 2:26 PM EDTSpecial Weather StatementFFCWilkinson34 min
Aug 6, 2:26 PM EDTSevere Thunderstorm WarningFFCHenry34 min
Aug 6, 2:28 PM EDTSpecial Weather StatementFFCCrisp47 min
Aug 6, 2:30 PM EDTSpecial Weather StatementFFCMadison30 min
Aug 6, 2:34 PM EDTSpecial Weather StatementFFCMarion, Schley26 min
Aug 6, 2:39 PM EDTSpecial Weather StatementFFCMarion36 min
Aug 6, 2:48 PM EDTSpecial Weather StatementFFCClarke, Oconee27 min
Aug 6, 2:50 PM EDTSpecial Weather StatementFFCBarrow, Butts, Gwinnett, Jackson, Jasper, Newton and 1 more40 min
Aug 6, 2:50 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Sumter40 min
Aug 6, 2:53 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Newton37 min
Aug 6, 3:00 PM EDTSpecial Weather StatementFFCSpalding45 min
Aug 6, 3:04 PM EDTSpecial Weather StatementFFCHarris, Talbot26 min
Aug 6, 3:11 PM EDTSevere Thunderstorm WarningFFCHarris, Muscogee, Talbot34 min
Aug 6, 3:16 PM EDTSevere Thunderstorm WarningFFCDooly, Pulaski29 min
Aug 6, 3:17 PM EDTSpecial Weather StatementFFCMadison28 min
Aug 6, 3:24 PM EDTSpecial Weather StatementFFCClarke, Greene, Jackson, Madison, Morgan, Oconee and 2 more66 min
Aug 6, 3:35 PM EDTSpecial Weather StatementFFCPeach25 min
Aug 6, 3:37 PM EDTSpecial Weather StatementFFCUpson38 min
Aug 6, 3:38 PM EDTSevere Thunderstorm WarningFFCBanks, Clarke, Jackson, Madison, Oconee, Oglethorpe52 min
Aug 6, 3:40 PM EDTSpecial Weather StatementFFCHouston35 min
Aug 6, 3:43 PM EDTSpecial Weather StatementFFCTaliaferro, Wilkes62 min
Aug 6, 3:46 PM EDTSpecial Weather StatementFFCTalbot29 min
Aug 6, 3:48 PM EDTSevere Thunderstorm WarningFFCBaldwin, Greene, Hancock, Jasper, Jones, Morgan and 4 more42 min
Aug 6, 4:02 PM EDTSpecial Weather StatementFFCHarris28 min
Aug 6, 4:04 PM EDTSpecial Weather StatementFFCPeach26 min
Aug 6, 4:05 PM EDTSpecial Weather StatementFFCJefferson25 min
Aug 6, 4:07 PM EDTSpecial Weather StatementFFCMonroe23 min
Aug 6, 4:10 PM EDTSevere Thunderstorm WarningFFCHarris, Talbot35 min
Aug 6, 4:16 PM EDTSevere Thunderstorm WarningFFCBaldwin, Greene, Hancock, Putnam, Taliaferro, Warren29 min
Aug 6, 4:26 PM EDTSevere Thunderstorm WarningFFCTwiggs34 min
Aug 6, 4:28 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Monroe, Twiggs32 min
Aug 6, 4:32 PM EDTSpecial Weather StatementFFCJohnson28 min
Aug 6, 4:37 PM EDTSpecial Weather StatementFFCHancock, Warren38 min
Aug 6, 4:42 PM EDTSpecial Weather StatementFFCJefferson18 min
Aug 6, 4:52 PM EDTSevere Thunderstorm WarningFFCJohnson, Laurens23 min
Aug 6, 4:54 PM EDTSpecial Weather StatementFFCLaurens, Treutlen36 min
Aug 6, 5:13 PM EDTSevere Thunderstorm WarningFFCHancock, Washington47 min
Aug 6, 5:16 PM EDTSpecial Weather StatementFFCMonroe29 min
Aug 6, 5:27 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson48 min
Aug 6, 5:32 PM EDTSevere Thunderstorm WarningFFCJefferson, Johnson, Washington43 min
Aug 6, 5:33 PM EDTSpecial Weather StatementFFCMacon27 min
Aug 6, 5:44 PM EDTSpecial Weather StatementFFCGlascock, Jefferson31 min
Aug 6, 5:45 PM EDTSpecial Weather StatementFFCJones30 min
Aug 6, 6:01 PM EDTSpecial Weather StatementFFCCandler29 min
Aug 6, 6:14 PM EDTSpecial Weather StatementFFCJones46 min
Aug 6, 6:17 PM EDTSpecial Weather StatementFFCChattahoochee28 min
Aug 6, 6:42 PM EDTSpecial Weather StatementFFCMarion33 min
Aug 6, 7:12 PM EDTSpecial Weather StatementFFCMarion48 min
Aug 6, 7:16 PM EDTSevere Thunderstorm WarningFFCMarion, Schley30 min
Aug 6, 7:19 PM EDTSpecial Weather StatementFFCHarris, Muscogee26 min
Aug 6, 7:43 PM EDTSpecial Weather StatementFFCMuscogee, Talbot47 min
Aug 6, 7:55 PM EDTSpecial Weather StatementFFCHeard50 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.